# SDR UALA2011121906967

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,060 hours, 13,381 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 862
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WAS PARTIALLY DEPLOYED. DOOR CHECK PERFORMED. FOUND DOOR SLIDE PARTIALLY DETACHED.  REPLACED DOOR SLIDE PER MM.
